# SDR DALA13045490995

- Difficulty date: September 16, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 56,902 hours, 41,191 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Worn
- Location: Tailcone Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT ALL OF THE TAILCONE RELEASE SYSTEM GUIDE PIN RECEPTACLES WERE WORN BEYOND ALLOWABLE LIMITS.  THE RECEPTACLES WERE REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS.  THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
